Vol 5, No 2 (2007)


Table of Contents


Hybrid Iteration Method for Fixed Points of Nonexpansive Mappings PDF
L. Wang, S. S. Yao 183 - 190
Common Fixed Point Theorem for Weakly Compatible Non-Continuous Mappings PDF
K. Jha 191 - 197
Convergence of the Ishikawa Iteration Scheme With Errors for I-Asymptotically Quasi-Nonexpansive Mappings PDF
S. S. Yao, L. Wang 199 - 207
Buchdahl-Like Transformations in General Relativity PDF
P. Boonserm, M. Visser 209 - 223
Coincidence and Common Fixed Points for Generalized Multivalued Nonexpansive Relative Maps PDF
P. Kumam 225 - 230
Predictability in Atmospheric Model PDF
P. Sangapate, D. Sukawat 231 - 243
Fuzzy Version of Some Fixed Point Theorems On Expansion Type Maps in Fuzzy FM Metric Spaces PDF
R. K. Saini, Vishal -, S. B. Singh 245 - 252
Application of Fixed Point Theory in Metric Spaces PDF
R. Bhardwaj, S.S. Rajput, R.N. Yadava 253 - 259
Rational Extensions of C(X) via Hausdorff Continuous Functions PDF
R. Anguelov 261 - 272
Exact Solutions of The Regularized Long-Wave Equation: The Hirota Direct Method Approach to Partially Integrable Equations PDF
S. Suksai, U.W. Hamphries 273 - 279
Convergence and Fixed Point Sets of Generalized Homogeneous Maps PDF
P. Chaoha, P. Chanthorn 281 - 289
Some Problems Connected with Diametrically Contractive Maps and Fixed Point Theory With Python Programming Language PDF
S. M. Khairnar, M. More 291 - 298
Attractor of a Shallow Water Equations Model PDF
S. Sornsanam, D. Sukawat 299 - 307

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|